| Model Number |
BA25-70/I16-30 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Separation Problem (4043)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply¿.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure, a computed tomography angiogram revealed the patient had a 3a endoleak with component separation.A re-intervention was attempted but was unsuccessful.A few days later, the physician then elected to perform an open repair and explant the device.Reportedly the explant went well and the patient is stable.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned.The type iiia endoleak with complete component separation of the aortic components event was confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined.The unsuccessful endovascular repair procedure is confirmed (unable to pass guidewire).There were no procedure related harms identified.The final patient status was discharged on post operative day nine stable to a skilled nursing facility due to overall debilitated state.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply.".